MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI MIDLINE 1-L: 4FR X 20CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW PI MIDLINE 1-L: 4FR X 20CM; MIDLINE CATHETER
Catalog Number CDC-32041-MPKB
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "i've observed that the handle on the introducer is detaching from the body".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).Udi number: (b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "i've observed that the handle on the introducer is detaching from the body".There was no patient hamr or injury.No medical intervention required.The patient's current condition is reported as "unknown".

Brand Name
ARROW PI MIDLINE 1-L: 4FR X 20CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19619347
Report Number9680794-2024-00629
Device Sequence Number6954472
Product Code PND
UDI-Device Identifier10801902205398
UDI-Public(01)10801902205398(11)231018(17)250228(10)33F23J0083(21)
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2025
Device Catalogue NumberCDC-32041-MPKB
Device Lot Number33F23J0083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown